# SDR 9613909930

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK WITH NO OUTPUT.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
